HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Evolutoids and pedaloids of plane curves

This item is licensed under:Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:

Title: Evolutoids and pedaloids of plane curves
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Takeuchi, Nobuko Browse this author
Keywords: plane curve
Issue Date: 30-Mar-2020
Publisher: Aracne editrice
Journal Title: Note di matematica
Volume: 39
Issue: 2
Start Page: 13
End Page: 23
Publisher DOI: 10.1285/i15900932v39n2p13
Abstract: Evolutes and pedals of plane curves have been well investigated since the beginning of the history of differential geometry. However, there might be no direct relationships between the pedal and the evolute of a curve. We introduce families of relatives of pedals and evolutes and investigate some relationships between these families curves. Moreover, we generalize these notions to the category of frontal curves. Then the relation can be completely described in this category.
Type: article
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University